[1] Bayour, B., Beldjilali, G.: Ricci solitons on 3-dimensional C12-Manifolds. Balkan J. Geo. and Its. Appl., 27 No.2, 26-36 (2022).
[2] Bayour, B., Beldjilali, G., Sinacer, M. A.: Almost contact metric manifolds with certain condition. Annals of Global Analysis and Geometry. 64,
12 (2023), doi.org/10.1007/s10455-023-09917-w.
In this paper, we construct almost contact metric structures on a three-dimensional Riemannian manifold equipped with an almost Ricci soliton. Then, we give the techniques necessary to define the nature of such structures. Concrete examples are given.
[1] Bayour, B., Beldjilali, G.: Ricci solitons on 3-dimensional C12-Manifolds. Balkan J. Geo. and Its. Appl., 27 No.2, 26-36 (2022).
[2] Bayour, B., Beldjilali, G., Sinacer, M. A.: Almost contact metric manifolds with certain condition. Annals of Global Analysis and Geometry. 64,
12 (2023), doi.org/10.1007/s10455-023-09917-w.
Gherici, B. (2024). From Ricci Soliton to Almost Contact Metric Structures. International Electronic Journal of Geometry, 17(2), 496-506. https://doi.org/10.36890/iejg.1472479
AMA
Gherici B. From Ricci Soliton to Almost Contact Metric Structures. Int. Electron. J. Geom. October 2024;17(2):496-506. doi:10.36890/iejg.1472479
Chicago
Gherici, Beldjilali. “From Ricci Soliton to Almost Contact Metric Structures”. International Electronic Journal of Geometry 17, no. 2 (October 2024): 496-506. https://doi.org/10.36890/iejg.1472479.
EndNote
Gherici B (October 1, 2024) From Ricci Soliton to Almost Contact Metric Structures. International Electronic Journal of Geometry 17 2 496–506.
IEEE
B. Gherici, “From Ricci Soliton to Almost Contact Metric Structures”, Int. Electron. J. Geom., vol. 17, no. 2, pp. 496–506, 2024, doi: 10.36890/iejg.1472479.
ISNAD
Gherici, Beldjilali. “From Ricci Soliton to Almost Contact Metric Structures”. International Electronic Journal of Geometry 17/2 (October 2024), 496-506. https://doi.org/10.36890/iejg.1472479.
JAMA
Gherici B. From Ricci Soliton to Almost Contact Metric Structures. Int. Electron. J. Geom. 2024;17:496–506.
MLA
Gherici, Beldjilali. “From Ricci Soliton to Almost Contact Metric Structures”. International Electronic Journal of Geometry, vol. 17, no. 2, 2024, pp. 496-0, doi:10.36890/iejg.1472479.
Vancouver
Gherici B. From Ricci Soliton to Almost Contact Metric Structures. Int. Electron. J. Geom. 2024;17(2):496-50.